# SDR IPXA09655124

- Difficulty date: March 23, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N309UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27740
- System (JASC): 2613 · Overheat Detection
- Part: Circuit Card
- Condition: Damaged
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

INSPECTION TYPE:ETOP ATB - WHILE CLIMBING OUT, CREW RECEIVED RIGHT BLEED DUCT EICAS MESSAGE.  NO EMERGENCY WAS DECLARED.  ACFT OOS T/S IN PROGRESS.  REMOVED AND REPLACED DETECTOR CARD PER AMM 26-10-01-4.  T/S RT BLEED DUCT LEAK CAUTION EICAS MESSAGE.  FOUND ELEMENT SENSOR FAULTED.  REMOVED AND REPLACED SENSOR ELEMENT PER MM 26-18-01-024-001.  OPS CHECK PER MM 26-18-01-4-424-014.
